Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 1, 2012, 10:38 PM EDT for Greenbrier County, West Virginia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 10:38 PM EDT (02:38 UTC)
- Expired
- Jul 1, 2012, 11:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
County Greenbrier County, WV
The radar
The Roanoke radar (KFCX), 119 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 9:06 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 2439 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS51 KRNK 020238
SVRRNK
WVC025-020330-
/O.NEW.KRNK.SV.W.0196.120702T0238Z-120702T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1038 PM EDT SUN JUL 1 2012
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENBRIER COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL 1130 PM EDT.
* AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF LEONARD TO
QUINWOOD...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF RICHWOOD
TO 12 MILES NORTH OF RUPERT...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUINWOOD...
DUO...
LEONARD...
WILLIAMSBURG...
BEARTOWN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWESTERN VIRGINIA AND SOUTHEAST WEST VIRGINIA.
&&
LAT...LON 3823 8035 3811 8035 3805 8026 3804 8016
3806 8011 3806 7996 3805 7997 3784 8045
3809 8079 3809 8071 3827 8043
TIME...MOT...LOC 0238Z 296DEG 34KT 3824 8039 3811 8069
$$
DS3 follow-up statements
273
WWUS51 KRNK 020258
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1058 PM EDT SUN JUL 1 2012
WVC025-020330-
/O.CON.KRNK.SV.W.0196.000000T0000Z-120702T0330Z/
GREENBRIER WV-
1058 PM EDT SUN JUL 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR CENTRAL GREENBRIER COUNTY...
AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEONARD TO ANJEAN...OR ALONG A LINE EXTENDING FROM 9
MILES SOUTHEAST OF RICHWOOD TO RUPERT...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LEONARD...
TROUT...
WILLIAMSBURG...
RENICK...
FRANKFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWESTERN VIRGINIA AND SOUTHEAST WEST VIRGINIA.
&&
LAT...LON 3812 8052 3815 8040 3811 8035 3805 8026
3798 8014 3784 8045 3802 8070
TIME...MOT...LOC 0259Z 326DEG 23KT 3809 8042 3798 8065
$$241 WWUS51 KRNK 020312 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1112 PM EDT SUN JUL 1 2012 WVC025-020330- /O.CON.KRNK.SV.W.0196.000000T0000Z-120702T0330Z/ GREENBRIER WV- 1112 PM EDT SUN JUL 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR CENTRAL GREENBRIER COUNTY... AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RORER TO 6 MILES WEST OF WILLIAMSBURG...OR ALONG A LINE EXTENDING FROM RENICK TO RUPERT...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... RORER... RENICK... FRANKFORD... MAXWELTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL... DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR SOUTHWESTERN VIRGINIA AND SOUTHEAST WEST VIRGINIA. && LAT...LON 3806 8029 3798 8014 3784 8045 3797 8064 TIME...MOT...LOC 0312Z 329DEG 20KT 3801 8028 3793 8059 $$ DS
793 WWUS51 KRNK 020324 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 1124 PM EDT SUN JUL 1 2012 WVC025-020334- /O.EXP.KRNK.SV.W.0196.000000T0000Z-120702T0330Z/ GREENBRIER WV- 1124 PM EDT SUN JUL 1 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREENBRIER COUNTY EXPIRES AT 1130 PM EDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS WEAKENING BELOW SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. ONCE AGAIN THAT NUMBER IS 1...8 6 6...2 1 5...4 3 2 4. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR SOUTHWESTERN VIRGINIA AND SOUTHEAST WEST VIRGINIA. LAT...LON 3806 8029 3798 8014 3784 8045 3797 8064 TIME...MOT...LOC 0324Z 329DEG 20KT 3795 8024 3787 8055 $$ DS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:34 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 1, 9:34 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 934 PM EDT SUN JUL 1 2012 .SYNOPSIS... STRONG HIGH PRESSURE ALOFT...RESPONSIBLE FOR THE ONGOING HEAT WAVE...WILL SLOWLY WEAKEN AND SHIFT SLIGHTLY FURTHER SOUTH THROUGH THE FIRST HALF OF THE WORK WEEK. A SERIES OF UPPER-LEVEL DISTURBANCES WILL TRACK FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA THROUGH WEDNESDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS AS A RESULT. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL FOR THE NEXT SEVERAL DAYS. && .NEAR TERM /THROUGH MONDAY/... AS OF 925 PM EDT SUNDAY... SPC HAS ISSUED SEVERED THUNDERSTORM WATCH 452 FOR SE WV EAST INTO THE FOOTHILLS OF VA UNTIL 2 AM. AN ORGANIZED COMPLEX OF STORMS STRETCH FROM ERN OHIO SOUTH TO ERN KY AND ARE MOVING EAST AT 35 TO 45 MPH. WITH THIS SITUATION...THE STORMS SHOULD BE ENTERING SE WV BETWEEN 10 AND 11 PM. THIS SETUP IS NOT AS STRONG AS THE FRIDAY EVENING COMPLEX BUT DAMAGING WINDS WILL BE THE MAIN THREAT. HAVE UPPED POPS TO LIKELY/CAT IN THE SE WV AREA BY 11 PM SHIFTING HIGHER POPS EAST TO THE BLUE RIDGE AROUND MIDNIGHT-2 AM. KEPT LOWER POPS IN THE SRN CWA AS THE AIRMASS DOWN THAT WAY SHOWS WEAK INSTABILITY DUE TO STORMS EARLIER IN THE DAY OVERTURNINING THE ATMOSPHERE. STILL COULD SEE A STORM OR TWO AFTER MIDNIGHT IN THE SOUTH THAT COULD BRING GUSTY WINDS. PLAYED LOW TEMPERATURES TONIGHT CLOSE TO THE ADJMET WITH LOW TEMPERATURES FROM THE MID 60S TO THE LOWER 70S. ROUNDS OF SHRA/TSRA WILL DEVELOP AGAIN WITH POSSIBLE MCS AND UPPER AIR DISTURBANCES DROPPING SOUTHEAST ACROSS OUR REGION. SWODY2 KEEPS REGION IN SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY. HIGH MONDAY WILL VARY FROM THE UPPER 80S IN THE MOUNTAINS TO THE UPPER 90S IN THE SOUTHEAST. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... AS OF 305 PM EDT SUNDAY... NW FLOW ALOFT WILL PERSIST OVER THE REGION AS A WEAK SFC WARM FRONT SLOWLY LIFTS BACK TO THE NE UNDER EXPANDING HEIGHTS TO THE SOUTH. THIS COMBO WITH A LEFTOVER LEE TROF SHOULD MAKE FOR MORE DAILY ROUNDS OF SHRA/TSRA WITH POSSIBLE MCS FEATURES AGAIN DIVING SE INTO THE REGION. TIMING OF THIS SCENARIO THOUGH QUITE IFFY AS AFTERNOON/EVENING DEVELOPMENT MAY BE REDUCED SOME IF OVERNIGHT STORM CLUSTERS DROP SE. THUS WILL RUN WITH HIGHER CHANCE POPS DURING THE MORE DIURNALLY FAVORED TIMES...BUT LEAVE IN SOME POPS DURING THE NIGHT PERIODS TO COVER. OTRW MORE WARM AND MUGGY GIVEN MOISTURE AROUND BUT NOT QUITE AS HOT ESPCLY WEST WHERE MORE COOLING VIA SHRA/TSRA SHOULD OCCUR. HOWEVER STILL WILL SEE ENOUGH HEATING FOR AT LEAST LOW/MID 90S EAST AND PERHAPS A FEW UPPER 90S AGAIN BY THE 4TH. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 255 PM EDT SUNDAY... WEAK 5H TROFFINESS ACROSS THE EASTERN STATES WILL GRADUALLY WEAKEN AND SHIFT EAST BY THE WEEKEND AS THE LARGE MID LEVEL HIGH ACROSS THE PLAINS ATTEMPTS TO EXTEND EAST. THIS MAY ACT TO DETER OVERALL COVERAGE OF CONVECTION WHILE MAKING FOR MORE OF A NW FLOW MCS TYPE SCENARIO LATER IN THE PERIOD AS IMPULSES DIVE SE AROUND THE RIDGE. HOWVER WITH MOISTURE IN PLACE EXPECT MORE EPISODES OF MAINLY AFTERNOON/EVENING SHRA/TSRA INTO FRIDAY BEFORE BECOMING MORE MCS COMPLEX ORIENTED BY THE WEEKEND. STRONGER COLD FRONT TO THE NORTH MAY MAKE A RUN BY SUNDAY PER LATEST GFS BUT GIVEN THE STRONGER RIDGING WILL GO CLOSER TO THE EURO AND HOLD THE BOUNDARY TO THE NORTH. THIS WILL KEEP TEMPS ABOVE NORMAL WITH MORE 90S EAST AND CLOSE TO 90 OR WARMER WEST THRU THE PERIOD. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... AS OF 745 PM EDT SUNDAY... FORECAST OVERALL WILL BE VFR BUT WILL BE DEALING AGAIN WITH ORGANIZED STORM POTENTIAL LATER THIS EVENING AND AGAIN MONDAY. ATTM...MODELS VARY TOO MUCH TO MAKE A CONFIDENT FORECAST. IN THE NEXT 6 HOURS THE LATEST RAP MODEL SEEMS TO BE ON THE FAST EDGE OF THE STORMS IN OHIO/NW WV...BUT DOING THE BEST IN PLACEMENT. WILL HAVE A PERIOD OF VCTS COMING INTO LWB/BLF AT 0130Z THEN BCB/ROA BY 03Z...LASTING FOR 2-3 HRS. KEPT THE EAST FREE OF CONVECTON BUT THE POTENTIAL EXISTS FOR THIS SYSTEM OF STORMS TO MOVE INTO THIS AREA AFTER MIDNIGHT. WITH ANY STORMS...THE MAIN THREAT WILL BE GUSTY NW WINDS AND THE RAP MODEL IS SHOWING A BRIEF PERIOD 1-2 HRS OF GUSTY NW WINDS IN THE MTNS. KEPT SOME MINOR FOG ISSUES AFTER MIDNIGHT IN LWB BUT KEPT IT OUT ELSEWHERE. FOR MONDAY...NOT CONFIDENT ON THE FORECAST BUT WOULD NOT BE SURPRISED FOR ANOTHER COMPLEX OF STORMS TO MOVE IN SOMETIME BETWEEN DAWN AND MID AFTERNOON. OUTSIDE OF THIS IT WILL BE VFR. EXECT MAINLY VFR CONDITIONS THROUGH FRIDAY... THOUGH WILL LIKELY SEE MORE AREAS OF MVFR/IFR VISIBILITY DUE TO FOG EARLY EACH MORNING FROM TUESDAY ONWARD...ESPECIALLY AT KLWB AND KBLF. ALSO...EXPECT TO SEE AN UPTICK IN AFTERNOON CONVECTION AND ASSOCIATED SUB-VFR CONDITIONS AS THE UPPER LEVEL HIGH PRESSURE SYSTEM GRADUALLY WEAKENS AND DRIFTS WESTWARD TOWARD THE LOWER-MID MS VALLEY. TERRAIN- INDUCED AFTERNOON CONVECTION CURRENTLY ANTICIPATED MONDAY- FRIDAY. && .CLIMATE... RECORD HIGH BROKEN TODAY JULY 1ST FOR BLF WITH 90...WHICH BREAKS THE OLD RECORD OF 88 IN 2005. RECORD HIGHS: FOR MONDAY/2ND BLACKSBURG 95/1954 BLUEFIELD 87/2011 DANVILLE 100/1954 LYNCHBURG 99/1898 ROANOKE 100/1954 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...RAB/WP NEAR TERM...DS/KK/WP SHORT TERM...JH LONG TERM...JH AVIATION...KK/WP CLIMATE...
Hazardous weather outlook, Jul 1, 9:43 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 943 PM EDT SUN JUL 1 2012 VAZ007-009>020-022>024-032>035-WVZ042>045-030145- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL- FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK- FRANKLIN-BEDFORD-AMHERST-MERCER-SUMMERS-MONROE-GREENBRIER- 943 PM EDT SUN JUL 1 2012 ...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THESE STORMS MAIN THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED STRONG TO SEVERE...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. QUARTER-SIZED HAIL...DAMAGING WINDS GUSTS...AND FREQUENT CLOUD-TO- GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ045-030145- CAMPBELL- 943 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA. .DAY ONE...TONIGHT. THERE IS A POSSIBILITY THAT A COMPLEX OF STORMS MAY AFFECT THE AREA STARTING BEFORE MIDNIGHT IN THE MOUNTAINS...AND MOVING EAST AFTER MIDNIGHT. THE MAIN THREAT WOULD BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED STRONG TO SEVERE...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. QUARTER-SIZED HAIL...DAMAGING WINDS GUSTS...AND FREQUENT CLOUD-TO- GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>006-018>020-VAZ043-044-046-047-058-059-030145- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-HENRY-PITTSYLVANIA-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 943 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT. THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS OVERNIGHT WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED STRONG TO SEVERE...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE PERIOD. QUARTER-SIZED HAIL...DAMAGING WINDS GUSTS...AND FREQUENT CLOUD-TO- GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 6:09 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 5 N DANBURY 36.48N 80.20W
07/01/2012 STOKES NC FIRE DEPT/RESCUE
TREES DOWN.
1253 PM HAIL NNW KING 36.28N 80.36W
07/01/2012 E1.00 INCH STOKES NC FIRE DEPT/RESCUE
&&
WHPLocal storm report, Jul 1, 6:45 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
645 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG NE GRETNA 36.95N 79.36W
07/01/2012 PITTSYLVANIA VA 911 CALL CENTER
TREE BLOWN DOWN ONTO CABLE LINE.
0128 PM TSTM WND DMG 5 NW MT AIRY 36.99N 79.27W
07/01/2012 PITTSYLVANIA VA 911 CALL CENTER
TREE BLOWN DOWN ON POWER LINES.
&&
WHPLocal storm report, Jul 1, 6:53 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
653 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 3 NNE MAYFIELD 36.56N 79.55W
07/01/2012 PITTSYLVANIA VA 911 CALL CENTER
TREE BLOWN DOWN ON BUFORD ROAD.
&&
WHPLocal storm report, Jul 1, 6:54 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
654 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 3 NNE CHATHAM 36.86N 79.38W
07/01/2012 PITTSYLVANIA VA 911 CALL CENTER
TREE DOWN ON MILL CREEK ROAD.
&&
WHPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:43 PM EDT | Special Weather Statement | RNK | Mercer, Summers | 62 min |
| Jul 1, 10:53 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Summers | 67 min |
| Jul 1, 11:44 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe | 61 min |
| Jul 2, 12:00 AM EDT | Special Weather Statement | RNK | Monroe, Summers | 30 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.